Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can the medication for hypertension cause baldness ?

Age: 69, Male, Hypertension and Type II DM on oral anti diatetes/hypertensive drugs (Glebenclamide 2.5 mg BD, Metformin 500mgm BD and Ramipril 5mgm OD, Atenolol 50 mgm OD, amlidopine 5 mgm OD). Both conditions under control. Can any of these drugs cause baldness? I have been rapidly balding of late.
Asked On : Sun, 19 Jun 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic..
its not your medication that is causing you baldness,it is because of your stress and age which is a normal phenomenon..people lose hair cos of age..if its very rapid get a complete blood test to rule out infections..
Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor